# SDR AALA202507296072

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 45,190 hours, 19,148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DOOR INOPERATIVE. ADJUSTED LAVATORY DOOR LOCK. PER AMM 25-40-00. OPERATIONAL CHECK GOOD.
